MathSciNet Relay Station
MathSciNet bibliographic data
MR2191846 (2006j:81057) 81Q10 (47A55 47B25 47N50 81Q15)
Ëdgorov, G. R.; Muminov, M. È. On the spectrum of a model operator in the theory of perturbations of the essential spectrum. (Russian) Teoret. Mat. Fiz. 144 (2005), no. 3, 544--554; translation in Theoret. and Math. Phys. 144 (2005), no. 3, 1344–1352
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement